Welcome, Guest
Username: Password: Remember me
22 Jun 2020
Good morning everyone, we'd like to welcome you to the new ILK Forum! We're in the process of finishing up all the the small details and will get everything done asap. This includes the new vendor pages, the daily and weekly special pages, the new blog sections, resource sections and more.

Please make sure to check out our approved vendors and don't be afraid to jump in there and ask questions and leave productive reviews.
~ I Love Kratom Forum Staff
General discussions regarding Kratom and related topics.
(No Vendor or Promotional Material Please)
  • Page:
  • 1
  • 2

TOPIC:

Kratom and rebound headaches. 10 months 2 weeks ago #44070

  • Jyd
  • Jyd's Avatar Topic Author
  • Offline
  • Junior Boarder
  • Posts: 31
  • Karma: 4
  • Thank you received: 77
I am advised to wean myself off all my prescribed painkillers. I am off all codein and now down to 75 mg tramadol. I have read that it is ok to take kratom and tramadol BUT not together.... at the same time. However if my goal is to eliminate all painkillers to see if my headaches are medicine overuse headaches. MOH am I defeating the purpose if I take kratom to ease the withdrawal? Can kratom cause MOH? Or, can I take it to ease the withdrawal off tramadol and then get off kratom easily after that. I am in agony now
The following user(s) said Thank You: Laurie, Tiggermanscrat

Please Log in or Create an account to join the conversation.

  • Page:
  • 1
  • 2
Moderators: kemppaulhSomethingsacredgoinonhere
Time to create page: 0.183 seconds